CureZone   Log On   Join
Re: Magnesium and pale stools
 

Epsom Salt Encapsulated
Hulda Clark Cleanse Kits


Google Advertisement
Telman Views: 22,521
Published: 10 years ago
 
This is a reply to # 1,853,620

Re: Magnesium and pale stools


All supplements and medicines have the potential to cause an unwanted reaction. Magnesium most commonly cases a laxative effect, speeding the transient of food in the gut and sometimes causing diarrhoea.

Make sure you take the magnesium as directed and with plenty of water.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.000 sec, (1)